Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Having upper body shakes. Taking pms clonazepam. What could be causing this?

I am having upper body shakes and was prescribed pms clonazepam and the shakes have stopped. just wondering what causes body shakes? the doc on call at the hospital did not know and called a neurlogist and she said try these pills? and maybe its dystonia ..............I had been under some stress and a week before the shakes was dizzy and walking to the right or should i say staggering......they first thought it was innner ear infection , my blood work was fine, ekg fine and ct scan fine...........
Asked On : Wed, 11 Jul 2012
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The shakes which have subsided on taking clonazepam are likely to be due to anxiety. Remaining tension free and doing some relaxation exercises like deep breathing and yoga will be helpful in prevention of recurrences.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Wed, 11 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor